Follow
Marilena Jianu
Title
Cited by
Cited by
Year
Infinitely differentiable functions represented into Newton interpolating series
G Groza, M Jianu, N Pop
Carpathian journal of Mathematics, 309-316, 2014
222014
The shape of the reliability polynomial of a hammock network
L Dăuş, M Jianu
International Conference on Computers Communications and Control, 93-105, 2020
152020
FULL HERMITE INTERPOLATION OF THE RELIABILITY OF A HAMMOCK NETWORK
L Daus, M Jianu
APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS 14 (1), 198-220, 2020
152020
Complex hydrogeological study of the alluvial transboundary aquifer of Somes/Szamos (Romania–Hungary)
L Lénárt, T Madarász, L Mikó, A Szabó, P Szűcs, MV Juhászné, M Karsai, ...
XI. World Water Congress, Madrid, Spain. On CD, 2003
8*2003
Characterization of rectifying curves by their involutes and evolutes
M Jianu, S Achimescu, L Dăuş, A Mihai, OA Roman, D Tudor
Mathematics 9 (23), 3077, 2021
72021
MARKOV CHAIN METHOD FOR COMPUTING THE RELIABILITY OF HAMMOCK NETWORKS
M Jianu, D Ciuiu, L Dăuş, M Jianu
Probability in the Engineering and Informational Sciences, 1-18, 2020
72020
On the roots of certain reliability polynomials
L Dăuş, VF Drăgoi, M Jianu, D Bucerzan, V Beiu
International Conference on Computers Communications and Control, 401-414, 2022
42022
On a surface associated with Pascal’s triangle
V Beiu, L Dăuş, M Jianu, A Mihai, I Mihai
Symmetry 14 (2), 411, 2022
42022
Polynomial approximations of solutions of boundary value problems for ODEs which arise from engineering
G Groza, M Jianu
Riemannian geometry and applications. Proceedings of the international …, 2014
42014
Functions represented into fractional Taylor series
G Groza, M Jianu
ITM Web of Conferences 29, 01017, 2019
32019
Simultaneous interpolation and approximation for infinitely differentiable functions
G Groza, M Jianu
12th Workshop Scientific Communications, Department of Mathematics and …, 2013
32013
Reliability polynomials of consecutive‐k‐out‐of‐n:F systems have unbounded roots
M Jianu, L Dăuş, VF Drăgoi, V Beiu
Networks 82 (3), 222-228, 2023
2*2023
On a Surface Associated to the Catalan Triangle
M Jianu, S Achimescu, L Dăuş, I Mierluş-Mazilu, A Mihai, D Tudor
Axioms 11 (12), 685, 2022
22022
Approximating the level curves on Pascal’s surface
M Jianu, L Daus, M Nagy, RM Beiu
INTERNATIONAL JOURNAL OF COMPUTERS COMMUNICATIONS & CONTROL 17 (4), 2022
22022
A Tale of Catalan Triangles: Counting Lattice Paths
L Dăuş, M Jianu, RM Beiu, V Beiu
International Workshop Soft Computing Applications, 677-690, 2020
22020
The Roots of the Reliability Polynomials of Circular Consecutive-k-out-of-n:F Systems
M Jianu, L Dăuş, VF Drăgoi, V Beiu
Mathematics 11 (20), 4252, 2023
12023
On the Roots of a Family of Polynomials
M Jianu
Fractal and Fractional 7 (4), 339, 2023
12023
Using Delta-Wye transformations for estimating networks’ reliability
M Jianu, L Dăuş, SH Hoară, V Beiu
International Conference on Computers Communications and Control, 415-426, 2022
12022
Advanced Mathematics for Engineers and Physicists
SA Popescu, M Jianu
Springer Nature, 2022
12022
A NOTE ON THE HEAVISIDE STEP FUNCTION
M JIANU, L DAUS
The 18th Workshop on Mathematics, Computer Science and Technical Education …, 2021
12021
The system can't perform the operation now. Try again later.
Articles 1–20